# SDR N6WA2016011701

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 28,606 hours, 19,506 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, MASTER WARNING ON TAKEOFF.  DEFERRED LG RETRACTION SYS ON DMI IAW MEL 32-30-01 CAT A.  GEAR PINS INSTALLED IAW AMM 10-11-00.
